MAUDE Adverse Event Report: DATASCOPE CORP. CARDIOSAVE HYBRID TYPE J PLUG; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CARDIOSAVE HYBRID TYPE J PLUG; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-0800-32
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, the cardiosave intra-aortic balloon pump (iabp) displayed a failure alarm overheating.
 
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that during a routine check before use, the cardiosave intra-aortic balloon pump (iabp) displayed a failure alarm overheating.There was no patient involved.
 
Additional Manufacturer Narrative
Corrected data: h6 (clinical and impact code).Updated data: e1 (initial reporter and email).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
A getinge field service engineer (fse) was dispatched to investigate the reported issue.The fse verified error 77 in the logs, which indicated a failure in vacuum performance.The fse replaced the muffler, compressor, and temperature sensor as a precautionary measure.The unit passed all safety and functional tests and was returned to the customer.
 
Additional Manufacturer Narrative
**udi related data quality updates only** providing updated device identification information in alignment with gudid (d1, d2, d3, d4, g4, h5).
 
Event or Problem Description
N/a.

Brand Name
CARDIOSAVE HYBRID TYPE J PLUG
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key18105860
Report Number2249723-2023-04790
Device Sequence Number17643365
Product Code DSP
UDI-Device Identifier10607567111117
UDI-Public(01)10607567111117(21)CB320623E0
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-32
Device Catalogue Number0998-00-0800-32
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2023
Supplement Date Received by Manufacturer04/18/2024
05/10/2024
10/04/2024
Initial Report FDA Received Date11/09/2023
Supplement Report FDA Received Date04/23/2024
05/10/2024
10/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/19/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown